Just found out yesterday that my recently labs indicate I am officially "hypo" I got the RAI done last September and my stubborn thyroid gland just decided to slow down. The doctor put me on 100 MG of Synthroid. Today, I took it for the first time and I felt horrible. I was feeling dizzy, blurred vision, several bowel movements and anxiety. I feel like crap! Anyone out there, please let me know how I can regain my energy and what to expect going forward.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...